# SDR 2008UALA03867

- Difficulty date: July 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 49,106 hours, 9,077 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Condition: Faulty
- Location: Flow Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK R STATUS MESSAGE.  *S/D*  SUSPECT UPPER FLOW CONTROL SHUT OFF VALVE.  REPLACED UPPER FLOW CONTROL AND SHUTOFF VALVE REF MM 21-51-01.  OP CHECK NORMAL.  AC OK FOR SERVICE.
